# SDR AU961144

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- Propeller: Rotol R333482F12
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lighting Dimmer
- Part number: LT52A
- Condition: Faulty
- Location: Crew Sta Light S
- Stage of operation: NR
- Nature of condition: O, B
- Precautionary procedure: K

## Discrepancy

(AUS) PILOTS PANEL LIGHT DIMMER FAILED
